Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Gastric problem and panic attack. Numbness in hands and feet. Any idea?

Hello Doctor i am guy who is 23 years old averagely built last two weeks i had gastric problems and then a panic attack after that my body became too weak...i am not able to do the things that used to interest me just its going too dry..please help me out..When i sleep my hands and feet become numb a i have a bad breath in the morning
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
YOu have obviously stomach disorders accompined with anxiety.
All this is caused by high acid secretion which is found in gastritis, GERD or hiatus hernia. These disorders can cause such difficulties and you should do gastroscopy to evaluate this. Symptoms that are experienced in such conditions are pain and tightness in upper stomach, bloating, breathing difficulties, heartburn, feeling of lump and sore in throat, gurgling sound in throat, fatigue and loss of apetite.
Symptoms are aggravated after meal, long sitting, leaning forward,stress and anxiety. In the beginning this is treated by changing dietary habbits.
You should avoid alcohol,coffee,smoking,fats and fast food, carbonated drinks and eat more milk and milk products, fruit and vegetables,boiled food and natural beverages and teas. 1 hour after meal you should not sit or lay. Also lay with elevated upper body. If you are overweight you should do often exercise. wiSH YOU GOOD HEALTH.
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor